Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taken Noriday, no periods, did not have sex. Reason for delayed periods?

I ve been on Noriday for quite some time. The reason I m on this pill is not mainly for the birth control purpose but its because I had irregular periods which means I use to have period twice a month. Due to this circumstance, doctor advised me to go on birth control pill to balance my hormones. Now it has been few years that i ve been taking this pills. I usually take it for 6 months and later on stop it for a while to check if my period is normal. It shows to be normal for a month or two but as soon as i get period twice a month, i start taking noriday all over again. This year I started my Noriday in April. My period started on May 24 while on this pill. Ever since then I ve not got my period until today. I have not been in any sexual intercouse this whole year. This is happening to me first time. I usually take the pill and while im on the pill I always get my period. What could the reason be for my delayed period?
Asked On : Mon, 30 Jul 2012
Answers:  0 Views:  41 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor